JennyCee

Hi

I have Cough Variant Asthma, which I struggled with for 18 months, and it was only a visit to a (private) GP, that i discovered it was asthma!!! I have ended up on one of the turbohalers now

and am getting hairier (facial) by the minute. Haven't notice too much weight loss - cross fingers.

Has anyone else managed to come off these steroid inhalers and back on to the brown ventolin??

successfully? I am positive my cough, when it comes, is caused through some obscure allergy.

I live South London - anyone near here?

2 Replies

oldestnewest
  • Brown ventolin? They are usually blue coloured. The brown inhalers are traditionally the steroid ones. Many asthmatics will be on a steroid, because that controls the condition.

    I think you must be on a high dose of steroid to have that sort of effect that it is having on you. If your condition improves it might be possible to come down to a lower dose.

    If you suspect your condition is made worse by an allergy, you could try anti-histamines.

    The best course of action is to start monitoring yourself. When does it happen, what were the circumstances? Sometimes there aren't any, but over time you might start to see a pattern.

  • Thankyou for that. Sometimes you can't see what's right in front of one's eyes. The brown one I referred to is the same type as the blue, but obviously a different colour and i wasn't aware that it contained the steroids.

    As you say - i will keep a diary on this, as I'm not too pleased, but grateful!,

    about being on steroids

You may also like...